# SDR C2XA07TY090

- Difficulty date: December 23, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 15,407 hours, 11,956 cycles
- Engine: Allsn AE3007A
- Engine time: 17,407 hours, 13,148 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL QUANTITY DROPPED TO 3 QUARTS AND OIL PRESSURE DROPPED TO 25 PSI.  PERFORMED ENG SHUT DOWN.  REMOVED AND REPLACED NR 2 ENG IAW AMP T/C 6271001.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
